on Jun 29, 2015 @ 10:26 pm|
So basically, I'm 17 and I started taking birth control because of heavy periods. My doctor instructed me to start taking the pill the first Sunday after my next period. I did as told which was at the end of my period so I was technically done with it when I started taking the pill. Everything was fine and I was taking the pill at the same time every day (literally 7 o'clock on the dot), but then a few days ago (a week and a half after starting the pill) I took it an hour later than usual and I started to bleed a little. At first I thought it was just because I had taken it a little late, but the bleeding didn't stop. I was getting regular menstrual symptoms and it hasn't even been a full month since my last period.
I am nearing the end of the first pack and I should be taking the sugar pills in less than a week, but I'm worried that if I do that I'll be having my period once again. Has anyone ever experienced this before because I am beyond confused and I really don't wanna have to go back to the doctor.
p.s. I am not sexually active or anything if that makes a difference.
|. on Jun 29, 2015 @ 10:45 pm|
I havent had that experience. But I want to believe that your body is still adjusting to changes and that this is a normal situation.
I hope other Chicks will have more advice or experience to share!
Don't worry, Im sure it's normal.
|Birth Control on Jun 30, 2015 @ 02:58 am|
Hi there! I started birth control when I was 16 because I also had extremely heavy periods and the symptoms did not allow me to live a normal life. I am not a doctor so I can only go off my own personal experiences. When I first started birth control my doctor put me on a weaker one because he wanted to see how my body would react. Most doctors will do this because the stronger the birth control the more likely you could suffer from the side effects. I went through exactly what you are going through now. I spoke to my doctor about it and he said I needed to give my body time to adjust. After giving my body 7 months the symptoms were only slightly better and my period would always start a few days before I started taking the sugar pills. In my situation, my period was too heavy and the symptoms were so strong that the pill couldn't handle it. My doctor ended up having to switch me to one of the strongest pills on the market. There is definitely a lot of controversy around this pill because I only have my period every three months, although choosing to go on this pill was one of the best decisions I have made because it gave me my life back. Before I would have two extremely heavy periods every month and each period would make me throw up between 5 to 10 times and make me pass out from the pain once to 3 times. My advice would be to give the pill a bit of time. There is a chance you may not actually get your period when you take the sugar pills because your body is still working naturally and it already give you your period. If your body does not adjust in a few months I would talk to your doctor about going on a stronger pill. Also, taking your pill an hour later than usual will not cause your period. The main reason women take the pill at the exact same time has more to do with pregnancy than getting your period. If you are really worried or have any of the side effects your doctor warned you about then I would talk to them because its always better to be safe. If you have any other questions feel free to ask because I do have a lot of personal experience with this topic.
|... on Jun 30, 2015 @ 07:51 am|
Its probably your body adjusting to the birth control.. remember your hormones are going to change. I would continue taking them.. if the bleeding continues than id visit the doctor.
| on Jul 02, 2015 @ 07:15 pm|
It might be a normal response since you just began to take the pill. I would see a doctor just in case! It's always better to ask questions rather than assume that it's normal.